# SDR DALA2024072907590

- Difficulty date: July 24, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 112,964 hours, 16,780 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 197 FA'S ADVISED DOORS 2L AND 2R ARE HARD TO ARM. CORRECTIVE ACTION: OPS CHK 2L AND 2R SLIDE ARMING PER B767-300 AMM 52-73-00. CHKS NML NO DEFECTS FOUND (6076292)
